# SDR SWAA2021100409426

- Difficulty date: August 19, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER BEAM CRACKED AT I/B SIDE OF RADIUS ; / [01] WORK COMPLETED ON RO NO P0972344-1.; [02] VERIFIED WORK ACCOMPLISHED ON RO# P0972344-1
